# SDR COMA0460068

- Difficulty date: January 20, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 7,922 hours, 6,388 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5360 LEFT ENGINE THRUST REVERSER UNLOCKED MESSAGE.  SECURED AND DEFERRED MAINT PER MEL.
